Can someone please tell me how to resolve this issue? I was given this medication for chronic back pain almost 3 years ago... no idea wth t they gave me this. I started a new job and moved several miles a way. I have no insurance and Kaiser will not let me even get a message through to my Dr. Because I an no longer a member. I have no more meds and am quickly finding that I feel completely awful. I didn't want to mention this but I lost my son unexpectedly a couple of months ago, I've been in a state of grief and this has now got me in an entirely different place! I don't know what's happening to me? Someone please offer a suggestion.
I am so sorry for your loss!
I don't know why they gave you Effexor for back problems except to help with depression that can come with chronic pain.
When you go off of Effexor it is almost 99% that a person will have bad withdrawal symptoms. Effexor must be weaned off of very slowly. It took me 5 or more months to get off of it. If you have no insurance, or family doctor, I would go to urgent care. Or find a doctor who will give you credit for a visit to talk to them about this. I'm sorry you are going thru this after your tragic loss.
Hi, Mom. I'm so sorry to hear of your loss. I know exactly how it feels to lose a close family member unexpectedly.
Do you have a new family doctor as you will need a new script ~ Kaiser would have to release your medical records if another doctor requests them.
Oh, and by the way, keep in mind that the generic form of Effexor, venlafaxine, is considerably less expensive.
Sorry you're facing this dilemma with all your other problems. Sending you best wishes and good luck! Wildcat
- Effexor Information for Consumers
- Effexor Information for Healthcare Professionals (includes dosage details)
- Side Effects of Effexor (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Aug 2012 • 10 answers
Posted 24 Nov 2014 • 4 answers
Posted 15 Sep 2015 • 3 answers
Posted 22 Sep 2015 • 4 answers
Posted 16 Aug 2016 • 2 answers